Object structure

Creator:

Atwell, Jeanne A. ; Borggaard, Jeffrey T. ; King, Belinda B.

Contributor:

Curtain, Ruth - ed. ; Kaashoek, Rien - ed.

Title:

Reduced order controllers for Burgers' equation with a nonlinear observer

Subtitle:

Infinite-Dimensional Systems Theory and Operator Theory

Group publication title:

AMCS, volume 11 (2001)

Subject and Keywords:

Burgers' equation ; reduced order controllers ; proper orthogonal decomposition ; minmax control design ; stabilized finite elements

Abstract:

A method for reducing controllers for systems described by partial differential equations (PDEs) is applied to Burgers' equation with periodic boundary conditions. This approach differs from the typical approach of reducing the model and then designing the controller, and has developed over the past several years into its current form. In earlier work it was shown that functional gains for the feedback control law served well as a dataset for reduced order basis generation via the proper orthogonal decomposition (POD). ; However, the test problem was the two-dimensional heat equation, a problem in which the physics dominates the system in such a way that controller efficacy is difficult to generalize. Here, we additionally incorporate a nonlinear observer by including the nonlinear terms of the state equation in the differential equation for the compensator.

Publisher:

Zielona Góra: Uniwersytet Zielonogórski

Date:

2001

Resource Type:

artykuł

Pages:

1311-1330

Source:

AMCS, volume 11, number 6 (2001) ; click here to follow the link

Language:

eng

Rights:

Biblioteka Uniwersytetu Zielonogórskiego